# SDR SWIA200617023

- Difficulty date: August 22, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N744SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10200
- Aircraft time: 3,947 hours, 2,627 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT SIDE WINDOW SHATTERED AT FL300.  RETURNED COS.  REPLACED LEFT SIDE WINDOW IAW AMM 56-11-01 AND ST 56-220-1000.  PRESSURE CHECK GOOD, PN NP139322-11, SN 04213H2407.
